# SDR GAIA06021OP

- Difficulty date: May 23, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129932
- Condition: Fluctuates
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LANDING, THE IB FLAPS LOCKED OUT AT 2 DEGREES ASYMMETRICAL.  THE FLIGHT CREW DECLARED AN EMERGENCY AND CONTINUED WITH THE LANDING APPROACH.  AN UNEVENTFUL LANDING WAS MADE.   REMOVED AND REPLACED THE FLAP POSITION INDICATOR.  THE FLAPS OPS CHECKED GOOD AIRCRAFT WAS RETURNED TO SERVICE.  (K)
